Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Every Experienced Heart Palpitations (rapid Heart Beat) While On Cymbalta?

Has Anyone Every Experienced Heart Palpitations (rapid Heart Beat) While On Cymbalta?

A MyFibroTeam Member said:

sometimes people who are placed on cymbalta have diagnoses either psychological or physiological which may cause tachycardia or palpitations , so it may not be the medication which is truly causing the symptom.

posted almost 6 years ago
A MyFibroTeam Member said:

I initially had a bunch of side effects when I first started on it. Nausea was a big one, headaches, dry mouth, dizziness and extreme exhaustion. I played around with the "when" I take it because I had no way to play with the dose. The heart palpitations are new though and I just increased the my dose which is why I figured it was just another side effect. The others have calmed down. I will check with my GP when I see him on Thursday because I am not a heavy caffeine consumer and I don't have a history of heart issues. Thanks for the answer back,

Gentle Hugs,

posted almost 6 years ago
A MyFibroTeam Member said:

Well today was interesting. I went to talk to my doctor about my return to work schedule and to check up with him about my meds. I mentioned the rapid heart beats and he sent me straight to an RN to get an ECG done. I was not allowed to leave until he saw the report. I met with him and he said I was good to go for tonight, but I have to come back on Monday to get outfitted with a halter monitor which I have to wear at all times for 2 days. I don't know why, but I am really scared about this now. Family history with women and heart issues is not good and I have been completely fine up until now. I mean I almost went through my mid lift crisis when I turned 35 because my mom's mom died of 3 massive cardiac events at 34 years old. Doctor also decided that I will take the Cymbalta at half doses two times a day in stead of once at the full amount. This is in the hopes that I will not get such a sudden and sharp pique. Fingers crossed I guess. Finding it hard not to go to the dark and scary place in my mind. Trying really hard to stay positive. Having my Corgi with me is helping :)

@A MyFibroTeam Member With regards to the dry mouth I get what you mean about having trouble with conversations. I had to give a presentation to the president of my company and it felt like my lips were sticking to my teeth. Water is really the best option, a close second for me was actually fruit and fruit products. Oranges, Bananas, Berries, Watermelon and even grapes were great at helping me curb the dryness. I also found that if I took my pill with apple sauce or yoghurt instead of a drink it helped as well. Not sure why, but it did. I usually only get it bad now if I have to take a pill at the office. It is very dry and dusty and that tends to magnify everything. You probably notice in the winter it is a little worse than in the summer because of the dry heat used in houses (at least here it is horrendous) If you have a humidifier it may help too during the night.

Hope this helps,

posted almost 6 years ago
A MyFibroTeam Member said:

We had a awesome win at the show on Sunday, among other wins Intermediate in Show. So happy. One of his Pem mates went Best in Show

posted almost 6 years ago
A MyFibroTeam Member said:

Im in Australia, this guy is a Cardigan, his bane is Brychan. We are currently half way to getting his title

posted almost 6 years ago
Already a Member? Log in